MathSciNet Relay Station
MathSciNet bibliographic data
MR1481629 (99d:42019) 42B10 (35A25 35L05)
Pinsky, Mark A.; Taylor, Michael E. Pointwise Fourier inversion: a wave equation approach. J. Fourier Anal. Appl. 3 (1997), no. 6, 647–703.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement